# SDR AWXA0001773

- Difficulty date: May 29, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 6,721 hours, 2,601 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrust Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PHX - ABORTED TAKEOFF - FLT 253 - 5/27/01 - REJECTED TAKEOFF AT APPROX 20-25 KTS; EPRS MATCHED AT 1.05 AND THROTTLES SMOOTHLY MOVED UP TO FLEX STAYING SLIGHTLY AHEAD OF ACTUAL EPR; PASSING CLIMB DETENT A/C YAWED TO LEFT AND GOT A MASTER CAUTION.  NO POSTFLIGHT INDICATION OF FAULT; BITE CHECKED EFCS 1&1 - SFCC 1&2 - BMC 1&2 - LGCIU 1&2 - BSCU 1&2 - NO FAULT FOUND ON ANY SYSTEM; TEST TAXI A/C AT SPEEDS UP TO 32 KTS.  MAINTAINED TAXI LINE WITH MINOR CORRECTIONS AS KLPER AMM 32-51-00-810-823; OK FOR SERVICE AT THIS TIME.
